# SDR RAIA201908070001

- Difficulty date: February 7, 2019
- Submitted: February 9, 2019
- Operation: Air carrier
- Aircraft: N12126
- Make and model: Emb EMB-145XR
- Aircraft serial: 145693
- Aircraft time: 42,074 hours, 25,674 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Obstructed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

E1-E2 FUEL IMEND BYPASS SHORTLY AFTER T/O.   FOUND DEBRIS IN BOTH ENGINE FUEL FILTERS. R&R BOTH FILTERS. SUMPED DEBRIS AND WATER FROM ALL TANKS MULTIPLE TIMES. NO MORE DEBRIS NOTED DURING SUMPING. PERFORMED ENGINE RUNS. FUEL BYPASS PINS DID NOT POP. REMOVED, CUT OPEN, AND EXAMINED FUEL FILTERS. NO DEBRIS FOUND IN 2ND SET OF FILTERS. INSTALLED 3RD SET OF FILTERS. BYPASS PIN DID NOT POP AND NO FAULT INDICATIONS ON ENGINE RUNS. AIRCRAFT RETURNED TO SERVICE.
